# SDR 2004UALA00385

- Difficulty date: April 21, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 34,000 hours, 6,719 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AISLE SEAT 24G INOPERATIVE.  RELAMPED, OPS CK GOOD.
